# SDR QMLA2016072416087

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 2,924 hours, 9,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 59008
- Part serial: 0556304180
- Condition: Seized
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT WITH PATIENT ON BOARD SMELL OF SMOKE IN COCKPIT WAS NOTICED.  SMOKE SMELLED LIKE BURNING PLASTIC.  CREW MEMBER REPORTED SEEING SMOKE.  PILOT DID NOT SEE SMOKE.  PILOT TURNED AIRCRAFT AROUND AND TURNED OFF ALL UNNECESSARY ELECTRICAL SYSTEMS.  RETURNED TO HOSPITAL PAD AND SHUT DOWN AIRCRAFT
